MathSciNet Relay Station
MathSciNet bibliographic data
MR949280 (89i:05230) 05C75 (05C10 05C70)
Harary, Frank; Hayes, John P.; Wu, Horng-Jyh A survey of the theory of hypercube graphs. Comput. Math. Appl. 15 (1988), no. 4, 277–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement